# SDR SIMA20181217004

- Difficulty date: December 17, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 30,282 hours, 26,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP FWD LAV FLOOR PROXIMITY STRIP.  INSTALLED NEW CONNECTOR FOR FWD LAV FLOOR PROXIMITY EMERGENCY LIGHT STRIP IAW  SWPM 20-50-00  OPS CHECKED GOOD IAW AMM 33-50-00.
